MAUDE Adverse Event Report: CAREFUSION ALARIS GRAVITY SET; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION ALARIS GRAVITY SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 42504E
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product will be returned per customer.The customer complaint could not be confirmed because the product was not sequestered for failure investigation.The root cause of this failure was not identified.
 
Event or Problem Description
The customer reported the set separated and leaked during patient use.There was no patient harm.

Brand Name
ALARIS GRAVITY SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key7923214
Report Number9616066-2018-01821
Device Sequence Number1484703
Product Code FPA
UDI-Device Identifier10885403235405
UDI-Public10885403235405
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K931173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number42504E
Device Catalogue Number42504E
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1